Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am having bad pains in my lower abdomen, how to get rid of it ?

I am having bad pains in my lower abdomen, lower back, and it always feels like i have to urinate and the pain is worse when i eat, urinate or have a bowel movement, i went to the ER and they tested me for a bladder infection and it came back negative, they didn't see any stones either but said it could be cause there's blood in my urine, what could it be and should i go to the ER?
Asked On : Mon, 18 Jan 2010
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi... Small kidney stones can easily flushed away by urine and in that case you may not by able to visulise the stones.. That doesn't mean that you did not have it.. The presence of blood in the urine is a proof for the presence of stone... If the pain is persistent it would be better to get some pain relief by means of medication either from the ER or through a General Practitioner..

Answered: Tue, 19 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor